Makale
Tam Makale
Uluslararası
2014
Compactifications and F-Spectral Spaces
Jordan Journal of Mathematics and Statistics
Cilt 7 · ss. 15–28 · 01.01.2014
Özet
If X is T-3, it is showed that the Fan-Gottesman compactification of X can be embedded into compactification (X* ; k) of X obtaining by a combined approach of nets and open filters. By F-spectral, we mean a topological space X such that the Fan-Gottesman compactification of X is a spectral space. We give necessary and sufficient conditions on X in order to get F-spectral.
Atıf için künye
ELMALI, C. S., & Uğur, T. (2014). Compactifications and F-Spectral Spaces. Jordan Journal of Mathematics and Statistics, 7, 15–28.
BibTeX
@article{elmali2014-74151,
author = {ELMALI, CEREN SULTAN and Uğur, Tamer},
title = {Compactifications and F-Spectral Spaces},
journal = {Jordan Journal of Mathematics and Statistics},
year = {2014},
volume = {7},
pages = {15--28},
issn = {2075-7905},
url = {https://akademik.atauni.edu.tr/yayinlar/74151-compactifications-and-f-spectral-spaces}
}